# SDR HEEA956170

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205UC
- Make and model: Bolkms BO105S
- Aircraft serial: S668
- System (JASC): 3451 · DME/TACAN System
- Part: Tranceiver
- Part number: 066107001
- Condition: Inoperative
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME LED READOUT IS INOPERATIVE. REPLACED BURNT F201 FUSE, BURNT INSULATOR AND BURNT INSULATING BUSHING ONE Q203 TRANSISTOR.  THIS REPAIRED SHORT TO GROUND.  BENCH CHECK GOOD.
